Vol. 11, No. 9, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 10, 2213–2445
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Rationality does not specialize among terminal fourfolds

Alexander Perry

Vol. 11 (2017), No. 9, 2193–2196
Abstract

We show that rationality does not specialize in flat projective families of complex fourfolds with terminal singularities. This answers a question of Totaro, who established the corresponding result in dimensions greater than 4.

Keywords
rationality, specialization, fourfold, terminal singularities
Mathematical Subject Classification 2010
Primary: 14E08
Milestones
Received: 11 January 2017
Revised: 7 July 2017
Accepted: 28 September 2017
Published: 2 December 2017
Authors
Alexander Perry
Department of Mathematics
Columbia University
New York, NY
United States